# SDR COMA9910041

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51928704E2101
- Condition: Loose
- Location: Lt Cockpit
- Part time: 18,694 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS ALTIMETER VIBRATED DURING TAKEOFF.  SECURED ALTIMETER.
